Introduction to Galaxy Australia: Genome Assembly and Annotation. August 22, 2018

This schedule: https://tinyurl.com/galaxyworkshop1

Discussion Board: https://tinyurl.com/galaxyworkshop1discuss

Time

Activity

People

Before

1 pm

Arrive, connect to wi-fi etc

Participants

1.00

Welcome and speaker introductions

EMBL-ABR

1.10

Workshop outline, logistics, objectives.

Introduction to Galaxy Australia

Anna Syme

1.20

Log in to Galaxy Australia

Participants

1.30

Introduction to Genome Assembly

Anna Syme

1.50

Genome Assembly: Hands-on exercises

Tutorial

Participants

2.00

Question time: Anna answers questions written in the Discussion Board 

Participants

2.10

Discuss genome assembly results

Participants

2.20

Break - 10 minutes, or finish previous exercises if required.

Participants

2.30

Speaker returns and requests questions from facilitators, runs through answers

Speakers & facilitators

2.40

Introduction to Genome Annotation 

Anna Syme

2.50

Genome Annotation: Hands-on exercises

Tutorial

Participants

3.00

Question time: Anna answers questions written in the Discussion Board 

Participants

3.10

Discuss genome annotation results

Participants

3.20

Break - 10 minutes, or finish previous exercises if required

Participants

3.30

Speaker returns and requests questions from facilitators, runs through answers

Speakers  & facilitators

3.40

Summary of today's workshop 

Anna Syme

3.45

Wrap up, Feedback survey

EMBL-ABR